# SDR CA081003005

- Difficulty date: September 24, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- System (JASC): 8011 · Engine Starter
- Part: Attach Bolt
- Condition: Loose
- Location: Starter
- Part time: 655 hours
- Component: Starter, 149NL
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MOTOR TO HOUSING ATTACH BOLTS LOOSE.
